You are here:

Birth Control/birth control shot

Advertisement


Question
okay so i got my birth control shot about last saturday ( 18th of may) and i know it is supposed to stop your period but i was suppose to get my period on the 25th of may and now it is 3 days late. could it be possible the shot stopped it that quickly or could i be pregnant? i had some of my signs of my period just no bleeding or anything

Answer
Hi Morgan, Sorry for the delay on your question. Did you ever find out if you are pregnant or what the situation is? Please let me know. You can email me at CHERYL51@aol.com
I don't usually recommend the birth control shot as I feel that it is unhealthy and has side effects. Hope to hear from you soon.

Diane Cheryl

Birth Control

All Answers


Answers by Expert:


Ask Experts

Volunteer


Diane Cheryl

Expertise

I can answer questions about the various methods of birth control. I have done much research about side effects and risks of birth control methods. I can answer questions like "What would be the best method of birth control for me?" and "What are the advantages of birth control pills or condoms?" I have almost 25 years of experience volunteering with pregnancy resource centers. Please contact me at CHERYL51@aol.com if you would like to know more information about your situation or if I am "Maxed OUT".

Experience

I have almost 25 years of experience in counseling women about birth control and family planning.

Education/Credentials
Illinois Valley Community College, Austin Community College, Travel Agent Degree and almost 25 years of counseling experience.
I have worked with Pregnancy Resource Centers for almost 25 years.

©2016 About.com. All rights reserved.